# SDR IPXA2025031252215

- Difficulty date: February 26, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 186U10022
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND, FOUND L/H VERTICAL STABILIZER LOWER FORWARD TORQUE BOX PANEL, P/N:186U1002-2 (EXCEED SRM LIMITATION 200 SQUARE INCHES) (REPAIR).  REPAIR DISBOND ON LH FWD LWR VST FORWARD TORQUE BOX PANEL I.A.W. EGAT EI NO. F2025A55M-398 REV.1 AND UPS EO-93198-REQ1 REV.1.  CONDITION CHECK IS SATISFACTORY. REVIEWED TASK PER GMM-MTX 09.05.01.09.
